标题:A CHARACTERISTIC FINITE ELEMENT METHOD FOR CONSTRAINED CONVECTION-DIFFUSION-REACTION OPTIMAL CONTROL PROBLEMS
作者:Hongfei Fu[1];Hongxing Rui[2];Hui Guo[1]
作者机构:[Hongfei Fu;Hui Guo]Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China.;[Hongxing Rui]School of 更多
通讯作者:Fu, HF
通讯作者地址:[Fu, HF]China Univ Petr, Dept Computat & Appl Math, Qingdao 266580, Peoples R China.
来源:计算数学:英文版
出版年:2013
卷:31
期:1
页码:88-106
DOI:10.4208/jcm.1210-m3966
关键词:最优控制问题;有限元方法;扩散反应;特征约束;对流;先验误差估计;离散状态;使用特性;
摘要:In this paper, we develop a priori error estimates for the solution of constrained convection-diffusion-reaction optimal control problems using a characteristic finite element method. The cost functional of the optimal control problems consists of three parts: The first part is about integration of the state over the whole time interval, the second part refers to final-time state, and the third part is a regularization term about the control. We discretize the state and co-state by piecewise linear continuous functions, while the control is approximated by piecewise constant functions. Pointwise inequality function constraints on the control are considered, and optimal a L-2-norm priori error estimates are obtained. Finally, we give two numerical examples to validate the theoretical analysis.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:http://lib.cqvip.com/qk/85761X/201301/44908702.html
TOP